# SDR CA111104003

- Difficulty date: October 25, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 4,495 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 991059111RX
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTED DISCHARGE INDICATION ON AMMETER AS WELL AS LOW VOLTAGE WARNING LIGHT.  CONFIRMED ALTERNATOR HAD LOW VOLTAGE OUTPUT. ALTERNATOR REPLACED.
